# SDR AALA20041006

- Difficulty date: September 30, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY ESCAPE PATH LIGHTING AT ROWS 10 THROUGH 14 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY ESCAPE PATH LIGHTING AT ROWS 10 THROUGH 14.  SYSTEM GROUND CHECKED NORMAL OPERATION.
